Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe chest pain after using Aspirin tablet?

Hi my name is Lisa I recently had stents put in my heart I have high blood pressure taking aspirin yesterday my left arm started a horrible pain when I lift higher than my chest I m not having chest pain but I m worried it may be a heart issue should I go to ER
Thu, 25 Jun 2015
Report Abuse
Internal Medicine Specialist 's  Response
Yes, go to ER. You have a known history of heart disease and any symptoms that might be related to the heart need to be investigated immediately. You might have something entirely unrelated, such as a bone or muscle inflammation, but the heart needs to be checked first. Sometimes stents can block up and that could cause pain in your left arm. You don't necessarily get chest pain at the same time. Women also often experience atypical symptoms with a heart attack or angina. So get it checked at ER now. Hope this helps.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes severe chest pain after using Aspirin tablet?

Yes, go to ER. You have a known history of heart disease and any symptoms that might be related to the heart need to be investigated immediately. You might have something entirely unrelated, such as a bone or muscle inflammation, but the heart needs to be checked first. Sometimes stents can block up and that could cause pain in your left arm. You don t necessarily get chest pain at the same time. Women also often experience atypical symptoms with a heart attack or angina. So get it checked at ER now. Hope this helps.